# SDR CA000905017

- Difficulty date: August 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737281
- Aircraft time: 40,427 hours
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bird Strike
- Location: Rt Engine
- Part time: 4,041 hours, 3,121 cycles
- Component: Fan Blade, 848101
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) ON ROTATION AT TAKEOFF CREW REPORTED THEY HEARD A BANG & FELT THE AIRCRAFT YAW TO THE RIGHT. THE CREWFLEW AROUND TO REDUCE THE FUEL LOAD AND RETURNED TO THE STATION (YEG). A BIRD STRIKE INSPECTION WAS CARRIED OUT AND SLIGHT DAMAGE WAS FOUND ON THE C1 FAN OF THE R/H ENGINE. THE DAMAGE WAS REPAIRED PER MANUFACTURES MAINTENANCE MANUAL AND THE AIRCRAFT RETURNED TO SERVICE.
